Non-optimal prediction by the chain ladder method


Schmidt, Klaus D.


DOI: https://doi.org/10.1016/S0167-6687(97)00015-2
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/4958637_N...
Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Insurance : Mathematics and Economics
Volume: 21
Issue number: 1
Page range: 17-24
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier Science
ISSN: 0167-6687
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (1997) Non-optimal prediction by the chain ladder method. Insurance : Mathematics and Economics Amsterdam [u.a.] 21 1 17-24 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item